Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Motions in linearly connected two-dimensional spaces

Author: Jack Levine
Journal: Proc. Amer. Math. Soc. 2 (1951), 932-938
MSC: Primary 14.0X
MathSciNet review: 0046118
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. P. Eisenhart, Continuous groups of transformations, Princeton University Press, 1933.
  • [2] -, Non-Riemannian geometry, Amer. Math. Soc. Colloquium Publications, vol. 8, 1927.
  • [3] Jack Levine, Classification of collineations in projectively and affinely connected spaces of two dimensions, Ann. of Math. (2) 52 (1950), 465–477. MR 0036572
  • [4] S. Lie and F. Engel, Theorie der Transformationsgruppen, vol. 3, Leipzig, Teubner, 1893.
  • [5] H. P. Robertson, Groups of motions in spaces admitting absolute parallelism, Ann. of Math. (2) 33 (1932), no. 3, 496–520. MR 1503072, 10.2307/1968531
  • [6] Kentaro Yano, Groups of Transformations in Generalized Spaces, Akademeia Press Company Ltd., Tokyo, 1949. MR 0028660

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society